# SDR 7C7A2023081000047

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N628NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 81,387 hours, 27,286 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 07508
- Condition: Failed
- Location: Unknown
- Part time: 81,387 hours, 27,286 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER FLAPS RETRACTED AIRCRAFT REQUIRED 6 UNITS OF LEFT RUDDER TRIM TO ZERO OUR YAW. WHEN FLAPS DEPLOYED PAST FLAP 5 BACK TO NORMAL.    R/R FLAP TRANSMITTER
